# SDR SWAA2023031398650

- Difficulty date: February 4, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT TRANSITION ANGLE HAS AREAS OF CORROSION AROUND FASTNER HOLES STA 727I-747.<[01] REMOVED CORROSION AROUND FASTENER HOLES LEFT TRANSITION ANGLE STA 727I - 747. REMAINING THICKNESS IS 0.030. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] VERIFIED OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] TRANSITION ANGLE WILL BE REPLACED AND ALL WORK DOCUMENTED ON TASK CARD TTG8Q00HGTLW;[04] REPLACED L/H TRANSION AQNGLE   FROM STA. 727F+11' THROUGH 847 ON CORRECTIVE ACTION STEPS 6 AND 7 REFERENCING SRM 51-40-05 AND SRM 53-00-53-2R-5.;[05] C/W INSPECTION.;[06] C/W INSPECTION.
